# SDR CALA2017120104262

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 69,509 hours, 16,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 0204338101
- Part serial: 2871
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF R2 CABIN DOOR FOUND SLIDE UPPER LEFT CORNER SEWED PORTION COMING APART. REMOVED AND REPLACED R-2 DOOR SLIDE RAFT IN REF, WITH B767-300 AMM 25-61-00 REF.
